# SDR CA040629001

- Difficulty date: June 29, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Emb EMB-135ER
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) PRELIMINARY REPORT, HIGH OIL TEMPERATURE, LOW OIL PRESSURE AND IMPENDING BYPASS MESSAGE.  PILOT COMMANDED THE IFSD DURING CRUISE. EMERGENCY DECLARED AND UNEVENTFUL LANDING.  REPORTED METAL DEBRIS ON OIL TANK CHIP DETECTOR AND NOT ABLE TO ROTATE FAN OR CORE.  ENGINE ALLOCATED. FURTHER INFO WILL BE PROVIDED WHEN ENGINE STRIP HAS BEEN COMPLETED.
